Alert archive / South Carolina / Gale Warnings in 2012
Gale Warning 3, NWS Wilmington, NC
NWS Wilmington, NC issued this gale warning at Feb 11, 2012, 3:18 AM EST. It took effect at Feb 11, 2012, 6:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2012, 3:18 AM EST (08:18 UTC)
- In effect from
- Feb 11, 2012, 6:00 PM EST
- Expired
- Feb 12, 2012, 8:00 AM EST
- In force
- 14 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted, in the capitals the NWS used until 2016.
271 WHUS72 KILM 110818 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 318 AM EST SAT FEB 11 2012 AMZ250-252-254-256-111700- /O.UPG.KILM.SC.Y.0011.120211T1900Z-120212T1400Z/ /O.NEW.KILM.GL.W.0003.120211T2300Z-120212T1100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 318 AM EST SAT FEB 11 2012 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS TO 40 KT. * SEAS...3 TO 5 FEET NEAR SHORE...7 TO 10 FEET OUTER PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ 8
5 follow-up statements
697 WHUS72 KILM 111345 CCA MWWILM URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE WILMINGTON NC 844 AM EST SAT FEB 11 2012 AMZ250-252-254-256-112230- /O.UPG.KILM.SC.Y.0011.120211T1900Z-120212T1400Z/ /O.COR.KILM.GL.W.0003.120211T2300Z-120212T1100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 844 AM EST SAT FEB 11 2012 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS TO 40 KT. * SEAS...3 TO 5 FEET NEAR SHORE...6 TO 8 FEET OUTER PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ 8
019 WHUS72 KILM 112030 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 330 PM EST SAT FEB 11 2012 AMZ250-252-254-256-120830- /O.EXT.KILM.GL.W.0003.120211T2300Z-120212T1300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 330 PM EST SAT FEB 11 2012 ...GALE WARNING NOW IN EFFECT UNTIL 8 AM EST SUNDAY... * WINDS...NORTHWEST 20 TO 35 KT WITH GUSTS UP TO 40 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
359 WHUS72 KILM 120022 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 722 PM EST SAT FEB 11 2012 AMZ250-252-254-256-121000- /O.CON.KILM.GL.W.0003.000000T0000Z-120212T1300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 722 PM EST SAT FEB 11 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY... * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 40 KT. * SEAS...3 TO 5 FEET...UP TO 7 FT AS YOU APPROACH FRYING PAN SHOALS BUOY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ RJD
100 WHUS72 KILM 120818 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 318 AM EST SUN FEB 12 2012 AMZ250-252-254-256-121300- /O.CON.KILM.GL.W.0003.000000T0000Z-120212T1300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 318 AM EST SUN FEB 12 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WINDS...NORTHWEST 20 TO 35 KT. * SEAS...3 TO 7 FEET...HIGHEST OUTER PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ 8
529 WHUS72 KILM 121236 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 736 AM EST SUN FEB 12 2012 AMZ250-252-254-256-122100- /O.EXP.KILM.GL.W.0003.000000T0000Z-120212T1300Z/ /O.NEW.KILM.SC.Y.0012.120212T1300Z-120212T2100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 736 AM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING WILL EXPIRE AT 8 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 6 FEET. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this gale warning went out at Feb 11, 3:17 AM EST, 1 minute earlier.
Area forecast discussion, Feb 11, 3:17 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
317 AM EST SAT FEB 11 2012
.SYNOPSIS...
A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA THIS AFTERNOON.
ARCTIC HIGH PRESSURE WILL BUILD ACROSS THE AREA SUNDAY INTO EARLY
NEXT WEEK. THE COLD HIGH IS EXPECTED TO MOVE OFFSHORE ON TUESDAY.
LOW PRESSURE MAY MOVE OUT OF THE GULF OF MEXICO AND UP THE
SOUTHEAST COAST TUESDAY AND WEDNESDAY. HIGH PRESSURE WILL BUILD
OVER THE AREA THURSDAY AND MAY BE FOLLOWED BY ANOTHER AREA OF LOW
PRESSURE FOR THE END OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 3 AM SATURDAY...OLD MAN WINTER WILL SEND A FRIGID REMINDER
THAT MUCH OF FEBRUARY REMAINS...AS WIND CHILL VALUES TAKE A NOSE
DIVE INTO THE LOWER AND MIDDLE TEENS LATE TONIGHT INTO EARLY
SUNDAY. THE LEADING EDGE OF STRONG COLD AIR ADVECTION WILL ARRIVE
MID-AFTN INTO OUR INTERIOR ZONES...SPREADING EAST TO THE COAST
BEFORE SUNDOWN.
BREEZY CONDITIONS THIS AFTERNOON DUE TO THE SYNOPTIC GRADIENT
BETWEEN DEEPENING LOW PRESSURE OFFSHORE AND THE APPROACHING HIGH
WILL TRANSITION TO A WINDY AND COLD REGIME...AS THE ARCTIC HIGH
PLUNGES INTO THE AREA. HIGHS IN THE EARLY AFTERNOON WILL TAKE A
DIVE BY LATE AFTERNOON AND EVENING AS THE SHARP AIR MASS CHANGE
TAKES PLACE. THE COLD AIR WILL BE CHASING THE MOISTURE AND IT
APPEARS WELL TOO DRY BY THE TIME THE FRIGID TEMPS ARRIVE TO HAVE
FROZEN PCPN CONCERNS.
LOOKING AT SATELLITE TRENDS WOULD NOT ANTICIPATE FULL CLEARING
UNTIL LATE AFTERNOON OR EARLY EVENING...BUT WE SHOULD SEE BREAKS
IN THE AFTERNOON AS DRYING FILTERS INTO THE REGION. NO POPS ARE
PLANNED AFTER DAYBREAK. A FEW ECHOS WERE NOTED OUT TOWARD THE WEST
BUT NOTHING MEASURABLE EXPECTED...WITH MOISTURE PROFILES SHALLOW
AFTER SUNRISE.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 3 AM SATURDAY...MID LEVEL TROUGH AXIS SHIFTS OFF THE COAST
EARLY SUN BRINGING ABOUT AN END TO COLD ADVECTION. BRISK DEEP
NORTHWEST FLOW CONTINUES SUN WITH HIGHS ONLY RISING INTO THE LOWER
40S DESPITE FULL SUN. SUBSIDENCE BEHIND EXITING 5H TROUGH WILL
FURTHER DRY OUT AN ALREADY DRY AIR MASS. PRECIPITABLE WATER VALUES
REMAIN UNDER 0.20 INCH SUN/SUN NIGHT. GRADIENT LOOKS LIKE IT WILL BE
ENOUGH TO PREVENT AN IDEAL RADIATIONAL COOLING NIGHT...BUT LOW LEVEL
THICKNESS VALUES AND 850 TEMPS POINT TO TEMPS DROPPING INTO THE LOW
TO MID 20S. STRONG RADIATIONAL COOLING SPOTS COULD DROP INTO THE
UPPER TEENS.
MON WILL BE A TRANSITION DAY WITH A PROGRESSIVE MID LEVEL PATTERN
HELPS SHIFT HIGH PRESSURE OVER THE AREA MON AND OFF THE COAST MON
NIGHT. WEAK RETURN FLOW STARTS TO DEVELOP LATE MON BUT DOUBT IT WILL
HAVE ANY IMPACT ON HIGHS. MUCH OF THE 10 DEGREES INCREASE IN HIGHS
FROM SUN CAN BE ATTRIBUTED TO THE RAPID EXIT OF THE 5H TROUGH ALONG
WITH AN AIR MASS MODIFICATION COMPONENT. WEAK WARM ADVECTION STARTS
IN EARNEST LATE MON NIGHT...THOUGH ITS EFFECTIVENESS MAY BE LIMITED.
MON AND MON NIGHT REMAIN DRY THOUGHT THERE WILL BE A GRADUAL
INCREASE IN MID/UPPER LEVEL CLOUDS AS MOISTURE AHEAD OF A SYSTEM
MOVING INTO THE LOWER MISSISSIPPI VALLEY STREAMS ACROSS THE REGION.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 3 AM SATURDAY...PROGRESSIVE PATTERN EARLY IN THE PERIOD WILL
SEE A WEAK SOUTHERN STREAM SYSTEM MOVE ACROSS THE SOUTHEAST TUE INTO
WED. PASSAGE OF WARM FRONT TUE AND SMALL AMOUNT OF MID LEVEL
DIVERGENCE AHEAD OF WEAK 5H TROUGH MAY SPARK OFF A FEW LIGHT SHOWERS
LATER TUE INTO TUE NIGHT. DO NOT EXPECT ACTIVITY TO BE WIDESPREAD OR
PARTICULARLY STRONG. INHERITED CHANCE POP TUE AND TUE NIGHT SEEM
REASONABLE...THOUGH DID TRIM THE CHANCE POP TO SLIGHT CHANCE ACROSS
INLAND AREAS TUE NIGHT. ANOTHER SHOT AT SOME LIGHT SHOWERS THU NIGHT
INTO FRI AS A VERY SIMILAR SOUTHERN STREAM SYSTEM MOVES EAST. WHILE
THERE IS A FAIR AMOUNT OF AGREEMENT WITH THE FIRST SYSTEM THERE
REMAINS PLENTY OF UNCERTAINTY REGARDING THE SECOND. THE MAIN
STICKING POINT IS HOW WILL SURFACE LOW AND 5H TROUGH MOVING INTO
SOUTHERN GREAT LAKES AFFECT THE WEAK SOUTHERN SHORTWAVE. GIVEN THE
RAFT OF SOLUTIONS HAVE NOT DEVIATED MUCH FROM PREVIOUS FORECAST.
TEMPERATURE WISE THE PERIOD LOOKS SEASONABLE WITH TEMPERATURES NEAR
TO SLIGHTLY ABOVE CLIMO.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
AS OF 06Z...AREAS OF MVFR RESTRICTIONS AND ISOLATED COASTAL IFR
CONDITIONS EXPECTED EARLY...WILL GRADUALLY IMPROVE TO VFR THROUGH
THE MORNING HOURS. GENERALLY NORTHEAST WINDS OVERNIGHT WILL BE LIGHT.
COLD AIR ADVECTION WILL BUILD INTO THE REGION...ALLOWING WINDS TO
INCREASE WITH SUSTAINED WINDS AOB 15 KTS AND GUSTS UP TO NEAR 30 KTS
THIS AFTERNOON. NW GUSTS TO NEAR 20 KT WILL PREVAIL NEAR THE END OF
THE 06Z TAF CYCLE INTO VERY EARLY SUNDAY.
EXTENDED OUTLOOK...MODERATE CONFIDENCE IFR/RAIN TUESDAY...IMPROVING
WEDNESDAY. OTHERWISE EXPECT VFR.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 3 AM SATURDAY...GALE WARNING HOISTED FOR ALL THE WATERS
TONIGHT AS STRONG COLD AIR ADVECTION SWEEPS ACROSS THE COAST AND
OFFSHORE. NW WIND GUSTS TO 40 KNOTS WILL BE POSSIBLE OVERNIGHT.
WINDS WILL RAMP UP BY LATE AFTERNOON REACHING GALE FORCE THIS
EVENING AND OVERNIGHT. HAVE RUN THE GALE WARNING UNTIL 600 AM
SUNDAY...BUT WE COULD STILL SEE GUSTS TO 35 KNOTS ACROSS THE VERY
OUTER PORTION SO FINE TUNING IS POSSIBLE. THE OFFSHORE WIND FLOW
WILL LIMIT FETCH LENGTH SO INSHORE SEAS WILL NOT BE LARGE...BUT
THE WINDS HAZARDOUS. WELL OFFSHORE AND ESPECIALLY IN THE GULF
STREAM...DANGEROUS WAVES CAN BE EXPECTED...AND EVEN FRYING PAN
COULD CREST THE 10 FOOT MARK BY OR JUST AFTER MIDNIGHT.
SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 3 AM SATURDAY...STRONG OFFSHORE FLOW TO START THE PERIOD WILL
MOST LIKELY REQUIRE SCA HEADLINE CONTINUING INTO MIDDAY OR SO. COLD
ADVECTION WILL BE OVER BY THE TIME THE PERIOD BEGINS...BUT PINCHED
GRADIENT KEEPS SPEEDS CLOSE TO 25 KT SUN MORNING. OFFSHORE FLOW
CONTINUES SUN NIGHT INTO MON...ALBEIT WITH MUCH LOWER SPEEDS. MON
MORNING SHOULD SEE OFFSHORE WINDS AROUND 10 KT BEFORE SURFACE RIDGE
AXIS SHIFTS OVER THE WATERS AND WINDS BECOME LIGHT AND VARIABLE.
EVENTUALLY SOUTHERLY FLOW WILL DEVELOP LATE IN THE PERIOD AS THE
CENTER OF THE HIGH MOVES EAST OF THE WATERS. SEAS 3 TO 5 FT AT THE
START OF THE PERIOD WILL SUBSIDE AS WIND SPEEDS DROP...ENDING UP 2
TO 3 FT BY MON MORNING. FURTHER REDUCTION IN SEAS IS EXPECTED MON
AND MON NIGHT WITH SEAS AT OR BELOW 2 FT.
LONG TERM /TUESDAY THROUGH WEDNESDAY/...
AS OF 3 AM SATURDAY...LIGHT RETURN FLOW IN THE WAKE OF EXITING
SURFACE HIGH WILL INCREASE SLIGHTLY AS WEAK WARM FRONT LIFTS NORTH
OF THE REGION. BOUNDARY STALLED IN THE AREA WILL MAKE WIND DIRECTION
FORECAST TRICKY...BUT LACK OF SIGNIFICANT GRADIENT WILL KEEP SPEEDS
UNDER 10 KT. SEAS WILL RUN 2 TO 3 FT THROUGH THE PERIOD.
&&
.FIRE WEATHER...
AS OF 3 AM SATURDAY...WINDY CONDITIONS AND SHARPLY FALLING
DEWPOINTS WILL MOVE INTO OUR INTERIOR ZONES AROUND MID AFTERNOON.
MINIMUM RH VALUES WILL STRUGGLE TO FALL BELOW 30 PERCENT HOWEVER
AND RED FLAG CRITERIA LOOKS TO FALL SHORT IN MOST OF OUR AREA.
HOWEVER GIVEN THE STRONG WIND AND SHARP DRYING LATER TODAY...ALONG
WITH DRYISH FUELS...A FIRE DANGER STATEMENT WILL BE ISSUED TO
CONVEY THE ENHANCED FIRE SPREAD POTENTIAL.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...GALE WARNING FROM 6 PM THIS EVENING TO 6 AM EST SUNDAY FOR
AMZ250-252-254-256.
&&
NEAR TERM...8
SHORT TERM...III
LONG TERM...III
AVIATION...SGL/8
FIRE...8Hazardous weather outlook, Feb 10, 6:25 PM EST, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 625 PM EST FRI FEB 10 2012 AMZ250-252-254-256-112330- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 625 PM EST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 9 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-112330- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 625 PM EST FRI FEB 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AFTERNOON RELATIVE HUMIDITY MAY FALL TO CRITICALLY LOW LEVELS SUNDAY AND MONDAY AND THIS MAY INCREASE THE FIRE DANGER ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RJD
Nearby
Gale Warnings in South Carolina, 2012Every gale warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.